OJDM  Vol.2 No.3 , July 2012
Hamiltonian Cayley Digraphs on Direct Products of Dihedral Groups
Abstract: We prove that a Cayley digraph on the direct product of dihedral groups D2n × D2m with outdegree two is Hamiltonian if and only if it is connected.
Cite this paper: G. Andruchuk, S. Gosselin and Y. Zeng, "Hamiltonian Cayley Digraphs on Direct Products of Dihedral Groups," Open Journal of Discrete Mathematics, Vol. 2 No. 3, 2012, pp. 88-92. doi: 10.4236/ojdm.2012.23016.

[1]   S. Curran and J. Gallian, “Hamiltonian Cycles and Paths in Cayley Graphs and Digraphs—A Survey,” Discrete Mathematics, Vol. 156, No. 1-3, 1996, pp. 1-18. doi:10.1016/0012-365X(95)00072-5

[2]   J. Gallian and D. Witte, “A Survey: Hamiltonian Cyles in Cayley Graphs,” Discrete Mathematics, Vol. 51, No. 3, 1984, pp. 293-304. doi:10.1016/0012-365X(84)90010-4

[3]   K. Kutnar and D. Maru?i?, “Hamilton Cycles and Paths in Vertex-Transitive Graphs—Current Directions,” Dicrete Mathematics, Vol. 309, No. 17, 2009, pp. 5491-5500. doi:10.1016/j.disc.2009.02.017

[4]   R. A. Rankin, “A Campanological Problem in Group Theory,” Proceedings of the Cambridge Philosophical Society, Vol. 44, No. 1, 1948, pp. 17-25. doi:10.1017/S030500410002394X

[5]   W. Gaschütz, “Zu Einem von B. H. und H. Neumann Gestellten Problem,” Mathematische Nachrichten, Vol. 14, No. 4-6, 1955, pp. 249-252. doi:10.1002/mana.19550140406